# SDR UF6A971209

- Difficulty date: December 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852AW
- Make and model: Bag ATP
- Aircraft serial: 2021
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Unit
- Part number: 30048000014
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 7,617 hours
- Stage of operation: TX
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

ORD - FLT 5712 - NR 1 ENGINE WILL NOT AUTOFEATHER ON GROUND.  MAINTENANCE REMOVED AND REPLACED NR 1 AFU.  SYSTEM OPS CHECKED GOOD.  (M)
